The Annals of Statistics

Asymptotics for Configural Location Estimators

Stephan Morgenthaler

Full-text: Open access

Abstract

This paper examines the asymptotic properties of compromise estimators. By this we mean an estimation method which compromises between a finite number of sampling situations in a small sample optimal way. We develop the asymptotic theory of such estimators in the location problem and show that under a specific choice of a pair of sampling situations the compromise estimator is asymptotically robust in Huber's sense.

Article information

Source
Ann. Statist., Volume 14, Number 1 (1986), 174-187.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176349848

Digital Object Identifier
doi:10.1214/aos/1176349848

Mathematical Reviews number (MathSciNet)
MR829561

Zentralblatt MATH identifier
0603.62031

JSTOR
links.jstor.org

Subjects
Primary: 62F35: Robustness and adaptive procedures
Secondary: 65F12

Keywords
Robust estimation conditional inference equivariance asymptotics

Citation

Morgenthaler, Stephan. Asymptotics for Configural Location Estimators. Ann. Statist. 14 (1986), no. 1, 174--187. doi:10.1214/aos/1176349848. https://projecteuclid.org/euclid.aos/1176349848


Export citation